# SDR EIA2007103

- Difficulty date: May 20, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON O/B ACCESS PANEL CUTOUT FLANGE CRACKED, PYLON STATION 213.6.  REMOVED DAMAGE, NDTD AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 487-54-046-2.
